# SDR SCNA04005

- Difficulty date: January 27, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: PHHZV
- Make and model: Boeing 737-800
- Aircraft serial: 30650
- Aircraft time: 5,135 hours, 1,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Faceplate
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FACE PLATE MISSING BY 2L.  RECOVERED AND REPLACED FACEPLATE AT 2L.  OK FOR SERVICE.
